Transforming algebraic Riccati equations into unilateral quadratic matrix equations (bibtex)
by , ,
Reference:
Transforming algebraic Riccati equations into unilateral quadratic matrix equations (Dario A. Bini, Beatrice Meini, Federico Poloni), In Numer. Math., volume 116, 2010.
Bibtex Entry:
@article{BinMP10a,
 author = {Bini, Dario A. and Meini, Beatrice and Poloni, Federico},
 title = {Transforming algebraic {R}iccati equations into unilateral quadratic
	matrix equations},
 journal = {Numer. Math.},
 year = {2010},
 volume = {116},
 pages = {553--578},
 number = {4},
 coden = {NUMMA7},
 doi = {10.1007/s00211-010-0319-2},
 fjournal = {Numerische Mathematik},
 issn = {0029-599X},
 mrclass = {15A24 (65F30 65H10)},
 mrnumber = {2721634 (2011g:15029)},
 mrreviewer = {Vladimir B. Larin},
 pdf = {files2/BinMP10a_sdacr_preprint.pdf},
 timestamp = {2012.02.14},
 url = {http://dx.doi.org/10.1007/s00211-010-0319-2},
}
Powered by bibtexbrowser